# SDR R61A202003040324

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Fuselage
- Part time: 42,399 hours, 26,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK*** MAINTENANCE FOUND LEVEL 2 CORROSION ON SHEAR CLIP ON FR 16 BETWEEN STR 27L AND 28L. SHEAR CLIP REPLACED IAW SRM 51-43-03 AND SRM 53-10-016. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
